# SDR SWIA202163199

- Difficulty date: October 10, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 36,484 hours, 27,172 cycles
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SLAT TRACK 3-2  OUTBD FWD SIDE ROLLER IS WORN   (C CHECK RO 12-19-21)    REPLACED L/H SLAT TRACK 3-2 O/B FWD SIDE ROLLER REF CRJ700 AMM 27-81-44-400-803-A01 / CAL TOOL USED TUC5228 CAL DUE 9/30/22. OPS CHECK GOOD AT THIS TIME
